# SDR SWIA2023052319

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 36,583 hours, 34,737 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERSPED LANDING GEAR DURING RETRACTION ON GO-AROUND AT APPROX 220 KIAS. NOSE GEAR DID NOT INDICATE UP. ONCE BELOW 200 THE NOSE GEAR RETRACTED AND ALL GEAR INDICATED UP. TURNED HYD PUMPS 3B AND 2 ON PER QRH. GEAR LOWERED NORMALLY, INDICATED DN, AND NORMAL LANDING MADE. (FLT 5603 FILED CLOSED)  PLEASE REFERENCE AML 1141900 PERFORMED AN OVERSPEED CONDITION INSPECTION BY COMPLYING WITH APPLICABLE STEPS OF THE AMM 05-51-04. NO DISCREPANCIES WERE FOUND AT THIS TIME.
